# SDR HEEA076271

- Difficulty date: October 9, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- Aircraft time: 4,026 hours
- Engine: Pwa PT6T3B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Engine
- Condition: Malfunctioned
- Location: Engine Bay
- Part time: 7,681 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE HAS HIGH T-5 HARNESS OHMS OUT LESS THAN 100 OHMS.
